Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 18, Number 1

All articles in this issue are freely accessible.

Geometry and analysis in nonlinear sigma models
D. Auckly, L. Kapitanski and J. M. Speight.
St. Petersburg Math. J. 18 (2007), 1-19
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2225211
A minimal area problem for nonvanishing functions
R. W. Barnard, C. Richardson and A. Yu. Solynin.
St. Petersburg Math. J. 18 (2007), 21-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2225212
Hochschild cohomology of algebras of quaternion type, I: Generalized quaternion groups
A. I. Generalov.
St. Petersburg Math. J. 18 (2007), 37-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2225213
Weighted Sobolev-type embedding theorems for functions with symmetries
S. V. Ivanov and A. I. Nazarov.
St. Petersburg Math. J. 18 (2007), 77-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2225214
New version of the Ladyzhenskaya–Prodi–Serrin condition
G. A. Seregin.
St. Petersburg Math. J. 18 (2007), 89-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2225215
Products of Toeplitz operators on the Bergman spaces $A_{𝛼}^{2}$
S. Pott and E. Strouse.
St. Petersburg Math. J. 18 (2007), 105-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2225216
Construction of spherical cubature formulas using lattices
P. de la Harpe, C. Pache and B. Venkov.
St. Petersburg Math. J. 18 (2007), 119-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2225217
Branching points area theorems for univalent functions
S. Shimorin.
St. Petersburg Math. J. 18 (2007), 141-181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2225218